# SDR DL72K960962

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Defective
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 3 SECTIONS OF EMERGENCY PATH LIGHTS REMAIN ON WITH SWITCH IN OFF POSITION.  FOUND EMERGENCY LIGHT ASSY L622 OVER AFT STAIRS DEFECTIVE.  REPLACED-OPS NML.
